USA Jab Injury – Alexa, From USA

USA Jab Injury – Alexa, From USA

By Jab Injuries Global


Alexa, USA

My name is Alexa Quinter and I received one dose of Pfizer on March 19th 2021. One week later, I was unable to walk without holding onto surrounding objects or stand in one place for more than thirty seconds without blacking out. I’ve suffered mostly from debilitating vertigo and intense migraines that last for days. While I did previously experience dizziness/migraines on a much milder level, they were greatly exacerbated after one dose to a debilitating level. I now require the use of assistive devices such as a walker, cane, and rollator.

Additionally, I now experience joint pain, muscle atrophy/freezing/weakness, extreme parathesia on the left side of the body (injection side), nerve pain, and electrical “shocks,” trouble swallowing, menstrual cycle changes, ear ringing, extreme light and sound sensitivity, lack of depth perception, memory loss, decreased cognitive ability, and intense sensitivity to foods. I now have limited mobility that has caused a complete uprooting of not only my life but my family.

Source

Please follow and like us:

Leave a Reply

Your email address will not be published.

error

Please help truthPeep spread the word :)